# SDR WTAA970131

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- Engine: Garrtt TPE33110U
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 8070429
- Condition: Failed
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

SBP - RIGHT ENGINE TORQUE AND EGT FLUCTUATION REPORTED.  EMERGENCY DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE FUEL CONTROL UNIT.  OPERATIONAL AND LEAK CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE. (X)
